# SDR AALA2020021109058

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 80,878 hours, 27,115 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRTURN BACK TO SJO. EXCESSIVE RUDDER TRIM AFTER TAKE-OFF WITH UNCOMMANDED RUDDER/ROLL. EMERGENCY DECLARED. MAINTENANCE FCF REQUIRED TO CONFIRM POSITIVE FIX FOR EXCESSIVE L,ATERAL TRIM ADJUSTMENT CHECK IAW AMM 27-01-00-501. FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.
